# SDR UHLA2013121600695

- Difficulty date: December 16, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 25,716 hours, 16,113 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17087562001
- Condition: Damaged
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE LOCATED AT FRAME 87 DAMAGED.  R & R FABRICATED SHEAR TIE BETWEEN S27-28,  MAJOR REPAIR.
